I have heavy heavy bleeding now 5 days after taking the pill. The first couple days after i took the pill i had the dizzines, nausea, diarreah and headaches. That all ended and now the fifth day after taking it I have this heavy bleeding. Is this normal?
Dear lmur8908, What pill did you take and for what reason did you take it, and what did you Expect to happen? There are some really smart folks on here, more info would help to help you. Although I have only been here for 2 1/2 weeks, still getting my feet wet. I have learned a lot, and can share a lot per personal experience, medically and moral support, if needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2010 • 2 answers
I have just started taking Beyaz. After 6 pills I am so nausiated. Im miserable. Will it get better?
Posted 26 Jul 2011 • 1 answer
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Hi, I'm having a feeling of drowsiness and nausea but no headache. Is this symptoms of brain tumour?
Posted 7 Dec 2014 • 3 answers
Posted 27 Dec 2014 • 1 answer